# SDR CALA2017111704111

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757324
- Aircraft serial: 32587
- Aircraft time: 54,454 hours, 16,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE ARM LIGHT BROKEN.  WHOLE MODULE IS MISSING FOR SLIDE INDICATION.  REPLACED THE BULBS, OPS CHECKED GOOD
